# SDR SWAA2018061822810

- Difficulty date: June 15, 2018
- Submitted: June 19, 2018
- Operation: Air carrier
- Aircraft: N7884G
- Make and model: Boeing 737-76N
- Aircraft serial: 30133
- Aircraft time: 57,329 hours, 22,248 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Hook And Loop
- Part number: 65545820A
- Condition: Missing
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING EMERGENCY EXIT ASSIST ROPE COVER VELCRO MISSING.  R&R ROPE COVER IAW SIP.
